# SDR 2003FA0000728

- Difficulty date: June 4, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N4144P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843121
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710A
- Part serial: 10218842
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAK DURING PREFLIGHT BY STUDENT PILOT.  PRESSURE CHECKED OIL COOLER AND FOUND OIL LEAK AT TOP SEAM.  THIS IS A WEAK AREA ON THE COOLER.  MAY BE CAUSED BY VIBRATION OR IMPROPER INSTALLATION METHODS.
